# SDR 2003FA0000269

- Difficulty date: February 27, 2003
- Submitted: March 7, 2003
- Operation: General aviation
- Make and model: Cessna 172K
- Aircraft serial: 17258769
- Aircraft time: 3,461 hours
- Engine: Lyc O320E2D
- Engine time: 3,641 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: 0523920
- Part serial: NA
- Condition: Damaged
- Location: Te Flap
- Part time: 3,641 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FLAP, INBOARD AFT FLAP ROLLER, FAILED AND BOUND DURING FLAP RETARCTION. THE RT OUTBOARD FLAP END CONTINUED TO RETRACT DEFORMING THE FLAP TO SOME EXTENT.
